# SDR AALA201706209014

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 10,587 hours, 3,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. LENS COVER OF EMERGENCY EXIT/ESCAPE PATH LIGHT LOCATED ON WALL IN BETWEEN FIRST CLASS AND FORWARD GALLEY CAME OFF. REPLACED EMERGENCY EXIT SIGN LIGHT ASSY AND LENS PER AMM 33-51-01. OPS CK OF EMERGENCY LIGHTS ARE GOOD.
